# SDR DXTA2010110904300

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 9,079 hours, 5,597 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1233739
- Part serial: 167
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PERFORMING NORMAL APPROACH CHECKLIST, LOWERED LANDING GEAR AND CONFIRMED 3 GREEN & NO RED CALLOUT. WITHIN A MINUTE GEAR HANDLE BEGAN TO FLASH.  ABANDONED APPROACH & PERFORMED LANDING GEAR EXTENTION MALFUNCTION CHECKLIST,  LANDED UNEVENTFUL.  REPLACED DEFECTIVE LANDING GEAR SELECTOR IAW MM 20-000 & 20-107. PERFORMED FUNCTIONAL EXTENSION, RETRACTION TEST IAW MM 32-300.
